| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device had power cycled during use.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.